Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 3, Pages 185-198
http://dx.doi.org/10.1155/S1048953389000146

Nonlinear boundary value problems for first order impulsive integro-differential equations

Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada

Received 1 April 1989; Revised 1 July 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinzhi Liu, “Nonlinear boundary value problems for first order impulsive integro-differential equations,” Journal of Applied Mathematics and Simulation, vol. 2, no. 3, pp. 185-198, 1989. https://doi.org/10.1155/S1048953389000146.